• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12665
School of Mathematics
  Title:   On the Stanley depth of weakly polymatroidal ideals
  Author(s): 
1.  M. R. Pournaki
2.  S. Yassemi (Joint with S. A. Seyed Fakhari)
  Status:   Published
  Journal: Arch. Math. (Basel)
  Vol.:  100
  Year:  2013
  Pages:   115-121
  Supported by:  IPM
  Abstract:
Let \mathbbK be a field and S=\mathbbK[x1,...,xn] be the polynomial ring in n variables over the field \mathbbK. In this paper, it is shown that Stanley's conjecture holds for I and S/I if I is a product of monomial prime ideals or I is a high enough power of a polymatroidal or a stable ideal generated in a single degree.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right